5 posts Page 1 of 1
hi, this is my first posting. I was wondering if anyone has had any experience of stopping rebif for a month. I am going to europe this year and i thought it would be easier to not have to take meds while travelling. My specialist said it shouldn't be a problem, but i'm a bit worried about any side effects of coming of it suddenly? I have only been on it for 9 weeks so far, and I go in May this year. Does anyone have any suggestions? thanks
mellyj
The only side effects you'll feel are no side effects, so that should be easy. I stopped Avonex (same drug, different dose and administration) for a week and it was nice:).

That said, it's probably not as hard as you think and it can stay at room temperature for 30 days.
Alex

Diagnosis: Jan 2010, OMS April 2010.
thanks Alex. Also I was wondering how many of you with ms have also had shingles. I was reading a website which mentioned there could be a link with people who had shingles quite young, in their 20's. I did at 21, and some of the feelings I experience in my face remind me of the shingles feeling. I am curious to hear, as my specialist doesn't believe there's a link.
Mellyj, absolutely there's a link with shingles! Read this on the causes of MS http://www.overcomingmultiplesclerosis. ... ses-of-MS/ - at the bottom it talks about the Epstein-Barr virus (Herpes/shingles/chicken pox etc)

I has a nasty dose of shingles 2 years before my first symptoms, the shingles rash was right across my lower back exactly where my first spinal lesions showed up. My neurologist (NZ's leading expert on MS) thought that particularly significant.

Wendy
Wendy

Diagnosis Dec 1998 OMS Feb 2010 Retreat Feb 2012
I thought I had Chicken Pox as a kid. Guess what, when I got checked out for Gilenya, no antibodies. Had to have the shingles innoculation, so shingles not the culprit in my case.
5 posts Page 1 of 1

Who is online

Users browsing this forum: No registered users and 2 guests